Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 13, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Apr 25, 2008, 4:26 PM CDT for Boone County, McHenry County, Illinois. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2008, 4:26 PM CDT (21:26 UTC)
- Expired
- Apr 25, 2008, 4:58 PM CDT
- In force
- 32 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
Counties Boone County, IL, McHenry County, IL
The radar
The Milwaukee radar (KMKX), 68 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 4:45 PM CDT | HAIL 0.25 | 3 W Poplar Grove, IL | PEA TO NICKLE SIZE HAIL REPORTED IN CALADONIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 25, 3:41 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLOT 252127 SVRLOT ILC007-111-252215- /O.NEW.KLOT.SV.W.0013.080425T2126Z-080425T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 426 PM CDT FRI APR 25 2008 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BOONE COUNTY IN NORTH CENTRAL ILLINOIS... NORTHWESTERN MCHENRY COUNTY IN NORTHEAST ILLINOIS... * UNTIL 515 PM CDT... * AT 425 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM LOCATED 8 MILES WEST OF BELVIDERE...AND MOVING NORTHEAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZED HAIL IN THE ROCKFORD...CHEERY VALLEY AREA AT 420 PM CDT. * THE SEVERE THUNDERSTORM WILL BE NEAR... POPLAR GROVE BY 440 PM... CAPRON BY 445 PM... 6 MILES NORTHWEST OF HARVARD BY 450 PM... A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR NORTHEASTERN ILLINOIS. LAT...LON 4248 8893 4248 8856 4233 8868 4218 8894 TIME...MOT...LOC 2126Z 225DEG 43KT 4228 8899 $$ MARSILI/MERZLOCK
2 follow-up statements
000 WWUS53 KLOT 252142 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 442 PM CDT FRI APR 25 2008 ILC007-111-252215- /O.CON.KLOT.SV.W.0013.000000T0000Z-080425T2215Z/ MCHENRY IL-BOONE IL- 442 PM CDT FRI APR 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN BOONE AND NORTHWESTERN MCHENRY COUNTIES... AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR POPLAR GROVE...OR ABOUT 10 MILES WEST OF HARVARD...MOVING NORTHEAST AT 50 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR NORTHEASTERN ILLINOIS. LAT...LON 4233 8870 4222 8894 4248 8893 4249 8857 TIME...MOT...LOC 2142Z 224DEG 44KT 4242 8881 $$ MARSILI/MERZLOCK
000 WWUS53 KLOT 252158 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 458 PM CDT FRI APR 25 2008 ILC007-111-252208- /O.CAN.KLOT.SV.W.0013.000000T0000Z-080425T2215Z/ MCHENRY IL-BOONE IL- 458 PM CDT FRI APR 25 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BOONE AND NORTHWESTERN MCHENRY COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF BOONE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR NORTHEASTERN ILLINOIS. LAT...LON 4233 8870 4222 8894 4248 8893 4249 8857 TIME...MOT...LOC 2158Z 224DEG 44KT 4256 8862 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:15 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 25, 3:15 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
315 PM CDT FRI APR 25 2008
.DISCUSSION...
314 PM CDT
SEVERE WEATHER POTENTIAL LATE THIS AFTERNOON AND THIS EVENING
REMAINS THE MAIN FORECAST ISSUE.
COLD FRONT ENTERING EASTERN IOWA AND NORTHEAST MISSOURI CONTINUES
TO INCREASE IN INTENSITY THIS AFTERNOON. SURFACE OBSERVATIONS
ACROSS NORTH CENTRAL ILLINOIS INDICATE A POCKET OF HIGHER AFC DEW
POINTS IN ADVANCE OF THIS FRONT WITH DEW POINTS GENERALLY IN THE
LOWER TO MID 60S. THESE ENHANCED DEW POINTS ARE LIKELY
CONTRIBUTING TO A SBCAPES ON THE ORDER OF 2000-2500 J/KG AS
ANALYZED BY SPC RUC. 18Z SOUNDING FROM DVN DID INDICATE RATHER
SUBSTANTIAL MID LEVEL CAP...BUT WITH APPROACH OF AN UPPER LEVEL
WAVE FROM THE CENTRAL PLAINS AND ENHANCED LOW LEVEL CONVERGENCE
WITH THE APPROACHING FRONT...SHOULD GRADUALLY SEE THIS MID LEVEL
CAP ERODE. IT STILL APPEARS AS THOUGH DAMAGING WINDS/HAIL WILL BE
THE PRIMARY SEVERE THREATS WITH CONVECTIVE MODE LIKELY LINEAR IN
NATURE WITH EMBEDDED BOWING STRUCTURES LIKELY. CANNOT RULE OUT
EMBEDDED SUPERCELL STRUCTURES ALSO GIVEN ABUNDANT SHEAR. MAY TEND
TO SEE LINE WEAKEN AS IT MOVES INTO NORTHWEST INDIANA WITH LOSS OF
DIURNAL INSTABILITY BUT SEVERE THREAT MAY PERSIST EVEN ACROSS
NORTHWEST INDIANA COUNTIES LATE THIS EVENING GIVEN STRONG
DYNAMICS.
IN ADDITION...BROAD PRESSURE FALLS CENTERED ACROSS
SOUTHERN/CENTRAL WISCONSIN WITH LOW PRESSURE MOVING ACROSS WEST
CENTRAL WISCONSIN HAS CONTRIBUTED TO GUSTY SOUTH WINDS TO 40 MPH.
THESE WINDS SHOULD GRADUALLY SUBSIDE THIS EVENING AS LOW PRESSURE
CONTINUES TO PULL OFF TO THE NORTHEAST BUT GUSTY WEST WINDS BEHIND
THE COLD FRONTAL BOUNDARY WILL CONTINUE THROUGH SATURDAY.
HAVE NOT MADE SIGNIFICANT CHANGES TO REMAINDER OF THE FORECAST
TODAY WITH UNSETTLED WEATHER PATTERN CONTINUING THIS WEEKEND.
SEVERAL REINFORCING SHORT WAVE TROUGHS WILL REINFORCE LONGWAVE
EASTERN CONUS TROUGH...BRINGING NEXT CHANCE OF RAIN LATE SATURDAY
NIGHT/SUNDAY. IT ALSO APPEARS A MIX OF RAIN/SNOW WILL BE POSSIBLE
ACROSS NORTH CENTRAL ILLINOIS SUNDAY NIGHT BUT GIVEN MARGINAL
THERMAL PROFILES NOT EXPECTING ANY SNOW ACCUMULATION. DRY
CONDITIONS ARE THEN EXPECTED TUES THROUGH THURS AS UPPER RIDGE
SLOWLY BUILDS INTO THE REGION.
MARSILI
&&
.AVIATION...
100 PM CDT
DEEPENING STORM CENTER NOW OVR N CNTRL IA...N OF ALO. VIS SATLT
IMAGERY SHOWS SKIES CLRG IN WAKE OF UPR LVL DISTURBANCE THAT BROUGHT
TSTMS TO PART OF THE AREA EARLIER. THE CLRG SKIES WILL ALLOW SFC
TEMPS TO WARM. THIS...IN COMBINATION WITH STG SSWLY WARM/MOIST LLVL
FLOW WILL ALLOW AMS TO DESTABILIZE THROUGH AFTERNOON HRS. STG COLD
FRONT EXTENDING SWD FROM THE LOW CENTER WILL SWEEP EWD ACROSS NRN IL
AND NWRN IND LATE THIS AFTN AND THIS EVENING. SATLT IMAGERY IS ALSO
SHOWING LN OF TSTMS DVLPG ALG THIS FRONT...FROM S CNTRL IA THRU SWRN
MO. THESE STORMS ARE FCST TO INCR IN COVG AND INTENSITY AS THEY
LIFT NEWD INTO WRN PORTION OF TERMINAL AREA AFT 22Z. SOME OF THESE
STORMS MAY BE SVR WITH WIND GUSTS AOA 50 KTS. CONDS WILL BE GENLY
CFR UNTIL LN MOVES IN. TEMPO LWRG TO IFR CAN BE EXPECTED FOR ABOUT
A 2 HR PERIOD THIS EVENING AS SQLN MOVES THRU...THEN STG SFC PRES
RISES IN WAKE OF FRONT ASSD WITH DRIER AIR ADVECTING IN FROM SW WILL
ALLOW SKIES TO CLR AFTER FROPA. VFR CONDS THEN EXPECTED UNTIL COLD
AIR WRAP ARND CLOUDS MOVE IN FROM N ON SAT.
EVEN OUTSIDE TSTM AREAS...SFC WINDS WILL BE STG AS STORM CENTER
DEEPENS. SLY-SSWLY FLOW AHD OF FRONT WIL GUST TO NR 30 KTS AT TIMES
THIS AFTN...WITH GUSTY WINDS TURNING SWLY-WSWLY AFTER FROPA.
MERZLOCK
&&
.MARINE...
100 PM CDT
A LOW PRESSURE OVER SOUTHWEST WISCONSIN WILL CONTINUE TO INTENSIFY
AS IT LIFTS NORTHWARD TO NORTHERN WISCONSIN BY EARLY THIS EVENING.
THIS LOW WILL THEN CONTINUE ACROSS WESTERN LAKE SUPERIOR TONIGHT AS
ITS ASSOCIATED COLD FRONT SWEEPS EASTWARD ACROSS LAKE MICHIGAN THIS
EVENING. STRONG PRESSURE RISES IN THE WAKE OF THIS FRONT...COMBINED
WITH A PUSH OF LATE SEASON COLD AIR... WILL PROMOTE A PERIOD OF
SOUTHWESTERLY GALE FORCE WINDS ACROSS NORTHER LAKE MICHIGAN TONIGHT
AND SATURDAY.
ANOTHER LOW PRESSURE CENTER IS THEN FORECAST TO
DEVELOP OVER CENTRAL MISSOURI EARLY ON SUNDAY AND MOVE ACROSS THE
SOUTHERN GREAT LAKES SUNDAY NIGHT. IN THE WAKE OF THIS SECONDARY
LOW...HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES EARLY NEXT
WEEK.
MERZLOCK
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 PM CDT SATURDAY FOR LMZ740-LMZ741-
LMZ742-LMZ743-LMZ744-LMZ745.
&&Hazardous weather outlook, Apr 25, 3:47 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 347 PM CDT FRI APR 25 2008 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 262100- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 347 PM CDT FRI APR 25 2008 /447 PM EDT FRI APR 25 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS...THE STRONGEST MAY PRODUCE: HAIL TO THE SIZE OF QUARTERS. DAMAGING WINDS IN EXCESS OF 70 MPH. ISOLATED TORNADOES. HEAVY DOWNPOURS. AREAS AFFECTED AND TIMING: A LINE OF THUNDERSTORMS ALONG THE MISSISSIPPI RIVER WILL OVERSPREAD NORTHERN ILLINOIS AND NORTHWEST INDIANA LATE THIS AFTERNOON INTO THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO AFFECT THE INTERSTATE 39 CORRIDOR BY AROUND 6 PM...AND ACROSS FAR NORTHEAST ILLINOIS INCLUDING THE CHICAGO METRO AREA DURING AFTER 7 PM...AND ACROSS NORTHWEST INDIANA LATE THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE THE MAIN THREATS. DISCUSSION: AN AREA OF LOW PRESSURE ACROSS SOUTHEAST MINNESOTA WILL TRACK NORTHEAST INTO NORTHERN WISCONSIN TONIGHT DRAGGING A COLD FRONT THROUGH NORTHERN ILLINOIS AND NORTHWEST INDIANA. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PORTIONS OF THE FOX AND ROCK RIVERS WILL REMAIN IN FLOOD. TEMPERATURES ARE FORECAST TO FALL TO OR A BIT BELOW FREEZING ACROSS MUCH OF NORTH CENTRAL AND NORTHEAST ILLINOIS SUNDAY NIGHT AND AGAIN MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY LATE THIS AFTERNOON AND THIS EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-262100- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 347 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THIS EVENING. HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT ARE EXPECTED FROM THIS EVENING. THROUGH SATURDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT WILL PERSIST THROUGH SATURDAY AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-262100- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 347 PM CDT FRI APR 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN LAKE MICHIGAN THIS EVENING. SOUTHWEST GALES ARE EXPECTED ACROSS THE NORTHERN HALF OF LAKE MICHIGAN TONIGHT INTO SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO MARSILI
In the hours before
Local storm report, Apr 25, 10:51 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1051 AM CDT FRI APR 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HEAVY RAIN 1 NE ROCKFORD 42.28N 89.05W
04/25/2008 M1.20 INCH WINNEBAGO IL TRAINED SPOTTER
1.20 INCHES IN 35 MINUTES - FROM 1000 TO 1035 AM.
&&
BNThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:43 PM CDT | River Flood Watch | LOT | Winnebago | 37 hr |
| Apr 25, 9:30 AM CDT | Severe Thunderstorm Warning | LOT | Ogle | 60 min |
| Apr 25, 10:04 AM CDT | Severe Thunderstorm Warning | LOT | Kane | 31 min |
| Apr 25, 4:09 PM CDT | Severe Thunderstorm Warning | LOT | Ogle, Winnebago | 36 min |
| Apr 25, 4:17 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, LaSalle, Livingston | 58 min |
| Apr 25, 5:37 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, LaSalle | 15 min |
| Apr 25, 5:38 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Lee, Ogle | 37 min |
| Apr 25, 5:51 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Kane, Lake, McHenry | 45 min |
| Apr 25, 6:43 PM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, Will | 47 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.